Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1975, Volume 43, Issue 3

Certainty Equivalence, First Order Certainty Equivalence, Stochastic Control, and the Covariance Structure<421:CEFOCE>2.0.CO;2-7
p. 421-430

Richard M. Young

This paper is concerned with clarifying the relationship between the certainty equivalence and first order certainty equivalence results. The effects of applying the first order certainty equivalence result are examined by analyzing the effects on the control vector of a one period stochastic control problem of a change in elements of the covariance matrix of parameters.

Log In To View Full Content